So I have been taking Depakote now for about 3 months and my doc has dialed me in at 1500mg at night and Lamictal 100mg in the morning, Celexa 20 mg in the morning also. I was also taking Seroquel 25mg at night but it was making me too drowsy during the day. He has taken me off the Seroquel and found that I am more paranoid and skeptical of people, places and things without it. He has started me on the Latuda 20mg and expected to taper up to 60mg. Everything I read about Latuda is that it is for bi-polar depression. I am having bigger issues right now with my reactions, they are less frequent but when I do experience one it is always explosive and over the top. Has anyone experienced Latuda helping with this?
I was diagnosed with bipolar for one reason and one reason only (in addition to NEVERENDING depression)... anger. Apparently it is a classic sign of mania, and now I understand why. It has to do with so many thoughts, racing thoughts, paranoid thoughts, frustration, stress, worry worry worry, that the kettle blows with little provocation. I only wish it didn't take decades for a proper diagnosis. With the right meds, anger has completely changed and I only get upset over things that are logically upsetting. I wouldn't worry so much about labels if I were you. I know it's scary at first, but all the other meds you were taking were for bipolar, so it's not your first rodeo. :)
Mystwaker, I do agree with a lot of what maggie is saying. And many times we read to much and it scares the crap out of us.Trust your doctor on this one.But my guess right now of what is happening to you and is very common. When you first start Latuda for at least the first 2 to 3 weeks on some people the things the doctor is trying to treat the Latuda make worse during that time period normally 2 weeks and as your body and mind get used to it that goes away. As most of the other side effects, you may be getting. This is also why the doctor starts you on a lower dose and then maybe increases it as needed. and I did check the rest of your medications and all looks good. You just have to try very hard to be patient and let the medications start to work.
Believe me, I know it is hard and try not to read every word that comes with the medications all they say is enough to have anyone not want to start the medication. Best of luck to you but this sounds like a good cocktail of meds for these conditions We call it a cocktail because you're taking more than a few medication just makes it easier. as most of us are.If that is what it takes to go for it. Please feel free to come back anytime and ask whatever you need there are many great people here to try to help. From our own experiences, We are not doctors but people just like you. Chuck1957
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 26 Oct 2011 • 4 answers
Posted 26 Nov 2015 • 4 answers
Posted 28 Nov 2017 • 0 answers
Posted 25 Feb 2018 • 2 answers
Posted 19 May 2018 • 0 answers